Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A nonmodular compact connected topological lattice


Author: Don E. Edmondson
Journal: Proc. Amer. Math. Soc. 7 (1956), 1157-1158
MSC: Primary 06.0X
MathSciNet review: 0081883
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0081883-8
Article copyright: © Copyright 1956 American Mathematical Society